# SDR DXTA200702169

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 2,843 hours, 1,986 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,616 hours, 2,554 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG NR 1 FUEL AND FUEL LOOK UP LIGHT CAME ON DURING T/O ROLL. T/O ABORTED AT APPROX 60 KTS, LIGHT WENT OUT WITH THROTTLES REDUCTION.  REPLACED BOTH FUEL FILTERS P/N 897830-1. RAN BOTH ENGINES. OPS & LEAK CHECK GOOD. NO DEFECTS NOTED IAW H800XP MM CHP 73-22-01. REF FAS 07-1085.
